# SDR ABXA2025521098

- Difficulty date: May 21, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 95,687 hours, 42,880 cycles
- Engine: Ge CF680A2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Actuator
- Part number: 252T14011
- Part serial: 4621351
- Condition: Malfunctioned
- Location: Zone 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STATUS MSG: "R HYD SYS MAINT" DISPLAYED IN CRUISE.  RH HYD PRESSURE AT 1620 AT CRUISE.  NOTICED RT ENGINE OIL PRESSURE INDICATED RED, AND MAINT FAULT OF RT IDG, AND R HYD PRIM PUMP CAUTION MESSAGE.  AIR TURN BACK TO CVG. (ATB)  REMOVED AND REPLACED RH ACMP IAW AMM 29-11-01 ACMP .R & R RT HYD SYS PRESSURE TRANSMITTER IAW AMM 29-31-01.. INSTALLED NEW FILTER ELEMENT ON RT PYLON RETURN FILTER MODULE IAW AMM 29-11-15.SERVICED RT HYD SYS IAW AMM 12-12-01.. R & R TEE FITTING FROM #2 SPOILER PCA & TORQUED IAW AMM 20-11-00. LEAK CHECK GOOD.THE FAULT OF THE RH HYD PRESSURE WAS #2 AND # 11 SPOILER PCA'S BYPASSING ,THEY WERE REPLACED & MEASSAGE CLEARED IAW AMM 27-61-02 OPES & LEAK CHECK GOOD . A/C WAS RETURNED TO SERVICE.
